# SDR AALA201606309004

- Difficulty date: June 29, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 52,770 hours, 19,455 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Condition: Lack Of Lube
- Location: R4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 4R SLIDE ARM LEVER VERY DIFFICULT TO ARM/DISARM & MAKES GRINDING NOISES. LUBED ARM LEVER ASSEMBLY AND GIRT BAR FITTINGS. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
